Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page
Users Online:91
CASE REPORT
Year : 2016  |  Volume : 4  |  Issue : 1  |  Page : 29-30

Ocular myasthenia gravis: Side effect of urografin


Department of Cardiology, Sri Aurobindo Medical College and PG Institute, Indore, Madhya Pradesh, India

Correspondence Address:
Nitin Modi
Department of Cardiology, Sri Aurobindo Medical College and PG Institute, Indore, Madhya Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2321-449X.157262

Rights and Permissions

Ocular myasthenia gravis is an autoimmune disorder of the neuromuscular junction. Diplopia and ptosis are common symptoms at the onset of ocular myasthenia gravis. It may occur due to the antibodies developed against various drugs. We are reporting a case of ocular myasthenia gravis which was developed in a patient post angiography which may be due to antibody developed against the dye used in angiography.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2453    
    Printed98    
    Emailed0    
    PDF Downloaded182    
    Comments [Add]    

Recommend this journal